Citation: C. "Opiate Withdrawal Godsend OTC: An Experience with Loperamide (exp100067)". Erowid.org. May 4, 2016. erowid.org/exp/100067
Before I get into my Opiate Withdrawal dosage recommendation, I'd like to give a background, on the type of user I've been. I've been an IV opiate user, of the 'H' factor for over 5 years, with an added 4 years 'tooting' (that's how I began). I've gone on the Suboxone route many times, and although it helps if I take it for less than a week, it's still alternating one for the other, in my case.
After doing HOURS and HOURS of research, I kid you not. I came upon a slew of threads and posts claiming the 'Lope-Dose' works. I was highly skeptical. But my sub dude was not answering after a long 'H'binge (2 hard weeks) so I figured F%^& it ill give it a try (keep in mind I will explain why I purchased these products). And this was my experience.
Day 1. Went to the store, picked up Loperamide hcl 350 ct. (immodium) (pills not capsules, those will make u sick), 2 liter of Tonic water, must be tonic, and not seltzer, as, tonic water contains Quinine (natural pain killer) and a pack of Tagamet, and finally a bottle of 100% Grapefruit juice, MUST BE RUBY RED GRAPEFRUIT JUICE 100% (generic or namebrand doesn't matter).
When all of these products were purchased, I began with 400-600mg of Tagamet (for heartburn), and let that settle for 20-30 min.Then I took my Loperamide (2mg) 40pills=(80mg), and washed that down with 12oz of Tonic water, and 16oz of Grapefruit Juice. Now this is why..Loperamide IS an OPIOID, not an opiate, theres a difference. [The theory is that] Loperamide when mixed with quinine and grapefruit juice, ACTS on the opiates receptors, and basically is telling or confusing the brain, to think that the opiate receptors are being, used/or acted upon, Hence taking the withdrawals away. I began my science test, at 9:30am and by 11:00 my withdrawals were completely gone. COMPLETELY!!!
The time is now 4:30 and I Feel GREAT!!! NO withdrawals. I did feels a little giddy/hyper for maybe an hour after my dose, but everything subsided and I feel amazing. Now of course I am not a doctor. And everyone should regulate there dose accordingly, but I can honestly say this is a GODSEND. I might also add, that after I finished my 'H' binge, which was on a Sunday, and I began my lope dose on a Monday night, I felt a little crappy Monday night, because I don't think I dosed enough (20mg) but the next morning, I dosed higher 56mg (28pills) then 24mg (12 more) an hour later. and now I feel amazing. I also have an appetite, but I don't know how much I should eat, considering I took loperamide and that will back you up, so I'm sticking to light foods, fruit, and I did also read that this half life lasts 24 hours, so I'll dose for 2 days then skip a day to evacuate my stomach with a laxative.THIS REALLY IS A GODSEND AND I FEEL GREAT. This is not to get me high but to take the withdrawals away, and make me feel better than normal!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.